Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 449, NWS Little Rock, AR

September 7, 2012Conway County, Faulkner County, Perry County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Sep 7, 2012, 7:51 PM CDT for Conway County, Faulkner County, Perry County, Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 7:51 PM CDT (00:51 UTC)
Expired
Sep 7, 2012, 8:30 PM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Faulkner County, AR, Perry County, AR

The radar

The Little Rock radar (KLZK), 34 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 7:52 PM CDTTSTM WND DMGMorrilton, ARTREES REPORTED DOWN ACROSS POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 5:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2285 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WUUS54 KLZK 080051
SVRLZK
ARC029-045-105-080130-
/O.NEW.KLZK.SV.W.0449.120908T0051Z-120908T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...

* UNTIL 830 PM CDT

* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTHEAST OF MORRILTON...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          CONWAY...             WOOSTER...
  TOAD SUCK...          SPRINGHILL...         SOLGOHACHIA...
  SEQUOYA PARK...       PICKLES GAP...        OPPELO...
  MENIFEE...            LAKE CONWAY...        HOUSTON...
  HILL CREEK...         SALTILLO...           PLUMERVILLE...
  OVERCUP...            NEW DIXIE...          MT OLIVE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3518 9212 3494 9247 3495 9248 3494 9263
      3512 9285 3526 9271
TIME...MOT...LOC 0051Z 309DEG 19KT 3513 9269

$$

57
1 follow-up statement
744 
WWUS54 KLZK 080116
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT FRI SEP 7 2012

ARC029-045-105-080130-
/O.CON.KLZK.SV.W.0449.000000T0000Z-120908T0130Z/
CONWAY AR-FAULKNER AR-PERRY AR-
816 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY...SOUTHERN FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 830
PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TOAD SUCK...OR 6 MILES
WEST OF CONWAY...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MORRILTON...          CONWAY...             WOOSTER...
  TOAD SUCK...          SPRINGHILL...         SOLGOHACHIA...
  SEQUOYA PARK...       PICKLES GAP...        OPPELO...
  MENIFEE...            LAKE CONWAY...        HOUSTON...
  HILL CREEK...         SALTILLO...           PLUMERVILLE...
  OVERCUP...            NEW DIXIE...          MT OLIVE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3518 9212 3494 9247 3495 9248 3494 9263
      3512 9285 3526 9271
TIME...MOT...LOC 0116Z 298DEG 20KT 3506 9252

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 6:30 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 7, 6:30 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT FRI SEP 7 2012

.DISCUSSION...

UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

STRONG COLD FRONT WILL PUSH SE THROUGH THE STATE THIS EVENING AND
OVERNIGHT...WITH SCT TO WIDESPREAD SHRA/TSRA EXPECTED. SOME OF
THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE WITH THE STRONGEST STORMS. BEHIND THE FRONT...NON-
THUNDERSTORM WINDS OF 12-20 KTS FROM THE NORTH ARE EXPECTED...WITH
GUSTS OVER 25 KTS POSSIBLE. CONDITIONS WILL IMPROVE FROM NW TO SE
TOMORROW MORNING INTO THE EARLY AFTERNOON HRS.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT FRI SEP 7 2012/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

COLD FRONT STRETCHES FROM CENTRAL ILLINOIS THROUGH MISSOURI...TO
NEAR TULSA. LINE OF SEVERE STORMS HAS DEVELOPED AHEAD OF THIS FRONT
ACROSS WESTERN MISSOURI AND INTO NORTHEAST OKLAHOMA...WITH SEVERE
WINDS. AHEAD OF THE FRONT...SEVERAL STORMS DEVELOPED ACROSS NORTHERN
ARKANSAS...WITH GUSTY WINDS AND SOME LARGE HAIL.

TRICKY FORECAST IN TERMS OF RAINFALL CHANCES TONIGHT. SHORT TERM
MODELS ARE PICKING UP ON ACTIVITY ACROSS NORTHEAST ARKANSAS THIS
AFTERNOON...BUT ONE SOLUTION SHOWS THAT THE AREA GETS WORKED
OVER...AND LESSENS RAIN CHANCES ACROSS THE NORTHEAST OVERNIGHT.

HOWEVER...DUE TO THE STRENGTH AND DYNAMICS OF THIS FRONT...AND THE
HOT TEMPERATURES TODAY...WILL KEEP THE HIGHEST RAIN CHANCES ACROSS
THE NORTHERN AND NORTHEAST COUNTIES TONIGHT. AS FAR AS SEVERE
POTENTIAL...EXPECT STORMS TO CONVERGE INTO A LINE OR AT LEAST A
CLUSTER OF STORMS THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL
THE CONCERNS.

MUCH OF THE RAINFALL WITH THIS SYSTEM WILL BE BEHIND THE FRONT...AND
HAVE TIMED RAINFALL ASSOCIATED WITH THE FRONT AND WIND SHIFT TO
REACH NORTHERN ARKANSAS JUST BEFORE 7 PM...CENTRAL ARKANSAS 10 PM TO
MIDNIGHT...AND SOUTHERN ARKANSAS MIDNIGHT TO 3 AM. MUCH OF THE
RAINFALL WILL BE OUT OF THE AREA BY SUNRISE SATURDAY MORNING...BUT
DID KEEP SMALL RAIN CHANCES ACROSS THE SOUTHEAST FOR A FEW HOURS.

MUCH COOLER AND DRIER AIR WILL FOLLOW FRONT FOR THE REST OF THE
SHORT TERM...WITH TEMPERATURES MORE FALL LIKE THROUGH THE WEEKEND.

THERE WILL BE BREEZY WINDS BEHIND THE FRONT SATURDAY...AND A LAKE
WIND ADVISORY MAY BE NEEDED...BUT WILL WAIT FOR MORE DATA BEFORE
DECIDING ON ISSUANCE.

LONG TERM...TUESDAY THROUGH FRIDAY

NOT MUCH CHANGE FOR THE EXTENDED. ON TUESDAY AN UPPER RIDGE WILL BE
TRANSITING THE CENTRAL CONUS ON THE WAY TO A FINAL RESTING PLACE
ALONG THE APPALACHIAN CHAIN BY THURSDAY. MEANWHILE UPPER TROUGHING
WILL DEVELOP OVER THE NORTHERN ROCKIES. ACROSS ARKANSAS...A GENERAL
WARM UP WILL BE OBSERVED WITH HIGHS MAKING IT BACK INTO THE UPPER
80S TO LOW 90S BY WED/THU TIME FRAME. RAIN CHANCES HAVE BEEN KEPT
OUT OF THE FORECAST FOR THE TIME BEING...HOWEVER WITH UPPER
TROUGHING DEVELOPING TO THE NORTHWEST AND SLOWLY SHIFTING
SOUTHEAST...RAIN CHANCES WILL PROBABLY BE IN THE OFFING FOR
SATURDAY...OR JUST BEYOND THE CURRENT LONG TERM PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     62  78  54  83 /  80   0   0   0
CAMDEN AR         69  82  56  84 /  70  20   0   0
HARRISON AR       57  75  52  81 /  90   0   0   0
HOT SPRINGS AR    64  80  56  84 /  60  10   0   0
LITTLE ROCK   AR  66  80  57  83 /  60  10   0   0
MONTICELLO AR     69  80  56  82 /  70  20   0   0
MOUNT IDA AR      64  80  54  84 /  50  10   0   0
MOUNTAIN HOME AR  58  78  52  82 /  90   0   0   0
NEWPORT AR        64  78  54  82 /  80  10   0   0
PINE BLUFF AR     68  79  57  82 /  70  20   0   0
RUSSELLVILLE AR   63  81  54  86 /  70   0   0   0
SEARCY AR         64  78  56  82 /  70  10   0   0
STUTTGART AR      66  78  56  81 /  60  10   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GARLAND-GRANT-
HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF.

&&

AVIATION...62
Hazardous weather outlook, Sep 7, 5:00 AM CDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI SEP 7 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY FOR MUCH OF CENTRAL...EASTERN AND
SOUTHERN ARKANSAS. HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED
THIS AFTERNOON.

THUNDERSTORMS WILL INCREASE OVER ARKANSAS FROM THIS AFTERNOON INTO
TONIGHT AS A COLD FRONT MAKES ITS WAY INTO THE STATE. THERE ARE
LIKELY TO BE AT LEAST A FEW SEVERE THUNDERSTORMS...PRIMARILY OVER
THE NORTHERN HALF OF THE STATE. DAMAGING WINDS WILL BE THE MAIN
SEVERE WEATHER THREAT...BUT THERE COULD BE SOME LARGE HAIL AS WELL.

STORMS ARE EXPECTED TO REACH NORTHERN ARKANSAS BY MID TO LATE
AFTERNOON...THEN SPREAD TO CENTRAL ARKANSAS DURING THE EVENING.

SOME THUNDERSTORMS WILL CONTINUE INTO THE LATE NIGHT HOURS OVER
CENTRAL AND SOUTHERN ARKANSAS...BUT CHANCES FOR SEVERE WEATHER
SHOULD DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL EXIT SOUTHERN ARKANSAS SATURDAY
MORNING. AFTER THAT...BREEZY CONDITIONS WILL PREVAIL AS COOLER...
DRIER AIR SPREADS ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

28

In the hours before

Local storm report, Sep 7, 7:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             3 S DOVER               35.36N 93.11W
09/07/2012  E2.75 INCH       POPE               AR   TRAINED SPOTTER

            GOLFBALL TO BASEBALL SIZED HAIL FELL...BREAKING CAR
            WINDOWS AND DAMAGING ROOF SHINGLES.

0637 PM     TSTM WND GST     3 S DOVER               35.36N 93.11W
09/07/2012  M85.00 MPH       POPE               AR   TRAINED SPOTTER

            A TRAINED SPOTTER MEASURED 80-85 MPH WINDS WITH A
            PERSONAL WEATHER STATION.

&&

57
Local storm report, Sep 7, 7:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     7 NW PYATT              36.32N 92.93W
09/07/2012                   BOONE              AR   LAW ENFORCEMENT

            TREE REPORTED DOWN ON A POWERLINE.

&&

224
Local storm report, Sep 7, 7:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     DOVER                   35.40N 93.11W
09/07/2012                   POPE               AR   TRAINED SPOTTER

            TREES AND POWER LINES WERE BLOWN DOWN.

0630 PM     HAIL             DOVER                   35.40N 93.11W
09/07/2012  E1.75 INCH       POPE               AR   TRAINED SPOTTER

&&

57
Local storm report, Sep 7, 7:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     BOONEVILLE              35.14N 93.92W
09/07/2012                   LOGAN              AR   LAW ENFORCEMENT

            TREES AND LIMBS REPORTED DOWN.

&&

224
Local storm report, Sep 7, 7:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
738 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     MARSHALL                35.91N 92.64W
09/07/2012                   SEARCY             AR   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN...WITH TREES ON HOUSES. A
            BOAT WAS FLIPPED. REPORTS OF DAMAGE TO HOUSES AND
            BUSINESSES. TREES DOWN ACROSS THE COUNTY.

&&

224
Local storm report, Sep 7, 7:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     PARKS                   34.80N 93.95W
09/07/2012                   SCOTT              AR   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:09 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Independence, Marion and 5 more51 min
Sep 7, 7:12 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Yell48 min
Sep 7, 7:14 PM CDTSevere Thunderstorm WarningLZKGarland, Logan, Montgomery, Perry, Scott, Yell46 min
Sep 7, 7:45 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Jackson, Stone, White45 min
Sep 7, 7:53 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Hot Spring, Montgomery, Perry, Pope and 3 more52 min
Sep 7, 8:25 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Woodruff20 min
Sep 7, 8:39 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Hot Spring, Jefferson, Lonoke and 2 more66 min
Sep 7, 9:19 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring56 min
Sep 7, 9:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more66 min
Sep 7, 10:35 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita40 min
Sep 7, 11:20 PM CDTSpecial Weather StatementLZKBradley, Calhoun, Drew45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.